# SDR DALA13055665804

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 40,584 hours, 13,359 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Worn
- Location: Oven
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER TURNING ON OVENS,  LIGHT SMOKE APPEARED.  NO ODOR OR COLOR, TURNED OVENS OFF AND SMOKE DISSIPATED.  MAINTENANCE FOUND DOOR SEALS ON OVEN NR 1 & 2 WERE WORN AND NOT SEALING AGAINST OVEN DOORS. REPLACED FWD GALLEY TRIPLE OVEN ASSY, OPS CHECKED GOOD.  NO SMOKE OR ODOR NOTED.
